# SDR CALA0200094

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN R/H WING #6 FLAP FAIRING LOWER SKIN WITH RIVETS PULLING THROUGH. A STIFFENER WAS INSTALLED IAW SRM 51-10-2.
